Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 35, Number 6 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 35, Number 6 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF Free Access     Request Permissions
The thirty-fifth summer meeting of the American Mathematical Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 35 (1929), 753-774
More Information
Full-text PDF Free Access     Request Permissions
The Boulder Colloquium
G. T. Whyburn.
Bull. Amer. Math. Soc. 35 (1929), 775-777
More Information
Full-text PDF Free Access     Request Permissions
An introduction to the theory of numbers
G. H. Hardy.
Bull. Amer. Math. Soc. 35 (1929), 778-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561815
Note on a certain type of parabola
W. C. Graustein.
Bull. Amer. Math. Soc. 35 (1929), 819-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561816
On ordinary restricted extrema in connection with point transformations
Jacques Hadamard.
Bull. Amer. Math. Soc. 35 (1929), 823-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561817
A certain birational transformation of order $r^{2}$ between two $r$-spaces in an $( r + 1 )$-space
B. C. Wong.
Bull. Amer. Math. Soc. 35 (1929), 829-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561818
On some functions connected with $𝜙( n )$
S. Sivasankaranarayana Pillai.
Bull. Amer. Math. Soc. 35 (1929), 832-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561819
On a function connected with $𝜙( n )$
S. Sivasankaranarayana Pillai.
Bull. Amer. Math. Soc. 35 (1929), 837-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561820
Multiple points of algebraic curves
T. R. Hollcroft.
Bull. Amer. Math. Soc. 35 (1929), 841-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561821
Continuous curves in which every arc may be extended
W. L. Ayres.
Bull. Amer. Math. Soc. 35 (1929), 850-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561822
Classes of diophantine equations whose positive integral solutions are bounded
D. R. Curtiss.
Bull. Amer. Math. Soc. 35 (1929), 859-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561823
Errors in Kraitchik’s table of linear forms
D. H. Lehmer.
Bull. Amer. Math. Soc. 35 (1929), 865-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561824
Notes
Bull. Amer. Math. Soc. 35 (1929), 885-888
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 35 (1929), 889-894
More Information
Full-text PDF Free Access     Request Permissions
Thirty-eighth annual list of papers
Bull. Amer. Math. Soc. 35 (1929), 895-913
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XXXV
Bull. Amer. Math. Soc. 35 (1929), 914-928
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Dimensionstheorie, by Karl Menger.
Reviewer: P. A. Smith
Bull. Amer. Math. Soc. 35 (1929), 868-871
Review information
Full-text PDF Free Access
Serie Trigonometriche, by Leonida Tonelli.
Reviewer: J. D. Tamarkin
Bull. Amer. Math. Soc. 35 (1929), 871-874
Review information
Full-text PDF Free Access
Leçons sur les Séries Divergentes, by Émile Borel.
Reviewer: C. N. Moore
Bull. Amer. Math. Soc. 35 (1929), 875-876
Review information
Full-text PDF Free Access
Elliptische Funktionen, by R. König and M. Krafft.
Reviewer: Mayme I. Logsdon
Bull. Amer. Math. Soc. 35 (1929), 877-879
Review information
Full-text PDF Free Access
Abriss der Logistik, by Rudolf Carnap.
Reviewer: Paul Weiss
Bull. Amer. Math. Soc. 35 (1929), 880
Review information
Full-text PDF Free Access
The Foundations of Euclidean Geometry, by Henry George Forder.
Reviewer: F. W. Owens
Bull. Amer. Math. Soc. 35 (1929), 881-882
Review information
Full-text PDF Free Access
Operational Methods in Mathematical Physics, by Harold Jeffreys.
Reviewer: H. S. Uhler
Bull. Amer. Math. Soc. 35 (1929), 882-883
Review information
Full-text PDF Free Access
Nouvelles Tables de, by F.-J. Duarte.
Reviewer: C. C. Camp
Bull. Amer. Math. Soc. 35 (1929), 883
Review information
Full-text PDF Free Access
Théorie des Champs Gravifiques, by Th. de Donder.
Reviewer: C. N. Reynolds, Jr.
Bull. Amer. Math. Soc. 35 (1929), 884
Review information
Full-text PDF Free Access
The Symmetrical Optical System, by G. C. Steward.
Reviewer: H. S. Uhler
Bull. Amer. Math. Soc. 35 (1929), 884
Review information
Full-text PDF Free Access